Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Is there a chance of her pregnancy ?

hi i n my gf r going through a pretty bad phase. she has not had her periods, which occur to her at an interval of exactly 24 days regularly without fail since her adoloscence. we did not consummate but only had it orally. during her due dates she was not well and had 'D Cold'tablets. i dont kno if it has a role to play. however because she felt nauseatic and weak after 5-6 days after the due date she took the regesstrone medicine to induce the same (on her friend's advice). now, aftr taking it fr the first time. she's got little brownish discharge twice but not the complete thing. it is paining in her tummy (usual to when in menstruation). our concerns are- is there a chance of her pregnancy? what is the effect the medicine havin on her ? should it be stopped taking ? the chemist has asked to tk it for 5 days. how do we induce the menstruation?
Asked On : Wed, 17 Jun 2009
Answers:  2 Views:  834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
first and fore most yu need to clear whether yu had a penetrative vaginal sex with your partener next is where did yu ejculate the semen (sperm) As her menstrual cyles was regular previously because of stress, tension, and fear she can have her cycles later Its better to go for a urine pregnancy test to rule out pregnancy, it can be done as soon as 8-9 days after sex Coming to the harmonal pills yu have taken with out consulting a doctor, i aslo need to know after how many hr of sex did yu take Its normal that after having the contraceptive pills its normal to have with drawl bleed can be quite heavy overall yu need to do urine pregnancy test to rule out pregncany
Answered: Sat, 20 Jun 2009
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
Regesterone is used to induce menstruation after it is taken for at least five days. After you stop taking the drug, the sudden stoppage causes periods to begin. Brownish spotting might be indicative of her periods. The bleeding might take a day or two to increase. You must check the urine for pregnancy before taking any medicine to induce bleeding.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal

Answered: Thu, 20 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor